# SDR SWIA2020081251763

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM SEAL STRIKER, ON SURROUND,  HAD CORROSION AROUND THE FASTENER HOLES ON THE INSIDE.   REMOVED CORROSION FROM THE SERVICE DOOR SEAL STRIKER IAW SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED  AND REPLACED THE SEAL STRIKER IAW DWG AND SRM . PRESSURE LEAK CHECKED GOOD.
